# SDR A6WA201040720

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scored
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK ON UNDERSIDE OF RT WING AT WS389 JUST AFT OF THE L/E.  DEPTH OF SCRIBE MARK MEASURED 0.002" BLENDED SCRIBE MARK AREA TO REMOVE MARK, NOT EXCEEDING ORIGINAL DEPTH OF 0.002".  PERFORMED NDT OF AREA, PERFORMED ROTO PEEN OF AREA THEN REAPPLIED FINISH IAW REO 601R-57-31-1136.
